Dirichlet eigenvalues of asymptotically flat triangles - Archive ouverte HAL Access content directly
Journal Articles Asymptotic Analysis Year : 2015

Dirichlet eigenvalues of asymptotically flat triangles


This paper is devoted to the study of the eigenpairs of the Dirichlet Laplacian on a family of triangles where two vertices are fixed and the altitude associated with the third vertex goes to zero. We investigate the dependence of the eigenvalues on this altitude. For the first eigenvalues and eigenfunctions, we obtain an asymptotic expansion at any order at the scale cube root of this altitude due to the influence of the Airy operator. Asymptotic expansions of the eigenpairs are provided, exhibiting two distinct scales when the altitude tends to zero. In addition, we generalize our analysis to the case of a shrinking symmetric polygon and we quantify the corresponding tunneling effect.
Fichier principal
Vignette du fichier
triangle_ourmieres.pdf (2.52 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00958748 , version 1 (13-03-2014)
hal-00958748 , version 2 (17-11-2014)



Thomas Ourmières-Bonafos. Dirichlet eigenvalues of asymptotically flat triangles. Asymptotic Analysis, 2015, 92 (3-4), pp.279-312. ⟨10.3233/ASY-1412792015⟩. ⟨hal-00958748v2⟩
424 View
260 Download



Gmail Facebook X LinkedIn More